RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1991, Volume 25, Issue 4, Pages 66–69 (Mi faa899)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Sets of the first super category in Banach spaces

V. P. Fonf

S. M. Kirov Institute of Railway Transportation Engineers

Full text: PDF file (530 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1991, 25:4, 285–286

Bibliographic databases:

UDC: 513.88
Received: 07.12.1989

Citation: V. P. Fonf, “Sets of the first super category in Banach spaces”, Funktsional. Anal. i Prilozhen., 25:4 (1991), 66–69; Funct. Anal. Appl., 25:4 (1991), 285–286

Citation in format AMSBIB
\Bibitem{Fon91}
\by V.~P.~Fonf
\paper Sets of the first super category in Banach spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 1991
\vol 25
\issue 4
\pages 66--69
\mathnet{http://mi.mathnet.ru/faa899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1167722}
\zmath{https://zbmath.org/?q=an:0819.46008}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 25
\issue 4
\pages 285--286
\crossref{https://doi.org/10.1007/BF01080082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY22000007}


Linking options:
  • http://mi.mathnet.ru/eng/faa899
  • http://mi.mathnet.ru/eng/faa/v25/i4/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Rybakov, “On convergence on the boundary of the unit ball in dual space”, Math. Notes, 59:5 (1996), 543–546  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:146
    Full text:67
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020